Botox shouldn't cause any issue around the eye area even if a small amount drips into your eye. I suggest speaking to your physician if you are concerned. Best, Dr. Emer.
The shooting pain was probably from irritation of a nerve by the injection. Even if the Botox were to get into your eye, it would not cause a problem. No need to be worried. Botox works great. Look forward to your results:)
It is not unusual for some Botox to drip into the eye during the process of injecting areas around the eyebrows and in between the eyes. It is typically inconsequential however with no untoward effects.
It is extremely unlikely that your glabellar Botox injections got anywhere near your tear ducts. I agree with Dr. Lee - your injection probably touched a nerve. Nothing to worry about. Hope that helps.
Botox can drip from the syringe directly into the eye which is harmless. Sometimes physicians will inject into the side of the nose trying to decrease "bunny lines", this could be close to the tear ducts but shouldn't cause any issues if it was injected into the tear duct. You just wouldn't have as much of a result in that area. The other thing that could have occurred is there is a nerve that runs from the glabellar area back into the area around the eye and it may have been stimulated from the injection. Either way you should be fine. If you develop decreased vision or double vision you need to an ophthalmologist.
The only way it could get into your eye is direct dripping into it. I make sure patients tightly close their eyes during the injection just in case there is any possible drops which leak out. Injection into the glabella can't connect to the tear duct.
Botox for the 11's is usually put directly into the muscle above your brow. The feeling your got was likely that the needle touched a nerve that goes down to your inner corner of your eye. This happens very occasionally and I have never seen adverse consequences of it. Do not worry.